DAVOL SURGICAL INNOVATIONS -9616067 HYDRO-SURG PLUS LAPAROSCOPIC IRRIGATOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Back to Search Results |
| Catalog Number |
0026870 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As reported, the hydro-surg plus irrigator was leaking irrigation fluid.The subject device was discarded by the user facility.Based on the information provided, no definitive conclusion can be made at this time.A lot sample has been returned for evaluation and the preliminary evaluation confirms the fluid leak.The root cause investigation is currently ongoing.When the sample evaluation is completed, a supplemental mdr will be submitted.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.This mdr represents the hydro-surg plus laparoscopic irrigator (device #2).Additional mdrs were submitted to represent the two hydro-surg plus laparoscopic irrigators (device #1 & device #3).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
As reported, during set up of a procedure on (b)(6) 2025, three hydro-surg lap irrigators (device #1, #2 & #3) were leaking irrigation fluid after being primed.There was no patient injury.
Additional Manufacturer Narrative
As reported, the hydro-surg plus irrigator was leaking irrigation fluid.The subject device was discarded by the user facility.Based on the information provided, no definitive conclusion can be made at this time.A lot sample has been returned for evaluation and the preliminary evaluation confirms the fluid leak.The root cause investigation is currently ongoing.When the sample evaluation is completed, a supplemental mdr will be submitted.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to document the sample evaluation results.The units that had leaked in use had been discarded by the user.Evaluation of same lot sample finds fluid leak at the elbow shroud, noting a small amount of uv adhesive at the joint of the co-joined tube.The fluid leak was determined to be due to a lack of adhesive placed at the time of manufacture, resulting in a weak bond at the tubing connection.Based on the same lot sample the most probable cause may be related to weak bonding of manufacturing related issue.Updated fields: b4, g3, g6, h2, h3, h6, h10.This supplemental mdr represents the hydro-surg plus laparoscopic irrigator (device #2).Additional supplemental mdr's were submitted to represent the hydro-surg plus laparoscopic irrigator (device #1 and device #3).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
As reported, during set up of a procedure on (b)(6) 2025, three hydro-surg plus irrigators (device #1 , #2 & #3) were leaking irrigation fluid after being primed.There was no patient injury.